# SDR DALA2022032502015

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 103,389 hours, 15,107 cycles
- System (JASC): 5270 · Door Warning System
- Part: Button
- Condition: Faulted
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 RT DOOR ARMED LIGHT ON FORWARD PANEL (1L) INOP. CORRECTIVE ACTION: CYCLED RT DOOR ARMED LIGHT PUSH BUTTON INDICATOR AT 1L FORWARD PANEL. OPS CHECK NORMAL. (8204916)
